# SDR IKBR2021042800026

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N280SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12432
- Aircraft time: 678 hours
- Engine: Lyc IO360L2A
- Engine time: 678 hours
- Propeller: Mcauly 1A170E
- System (JASC): 3720 · Vacuum Indicating System
- Part: Transducer
- Part number: P1565786
- Condition: Abnormal
- Location: Vacuum Sys
- Part time: 678 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VACUUM TRANSDUCER WAS INCORRECTLY INDICATING LOW VACUUM AND DIDN'T ENTER THE DESIRED OPERATING RANGE UNTIL 2000RPM (THE AMM CALLS FOR THE VACUUM TO REACH DESIRED RANGE AT 1200 RPM).  REMOVED AND REPLACED THE VACUUM TRANSDUCER WITH NEW P/N P-165-5786 (8130-3) IAW CESSNA/TEXTRON 172 SERIES (1996 & ON) AMM REV. 23 CHAP. 37-10-00.  FUNCTIONAL TEST AFTER THIS REPLACEMENT WAS GOOD.
